# SDR 2024F00053

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N667CC
- Make and model: Beech B200
- Aircraft serial: BB1827
- Aircraft time: 3,610 hours, 4,129 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCE4N3
- System (JASC): 3400 · Navigation System
- Part: Hose
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT AT 0630 IN KBIL ENROUTE KMLS, PILOT REPORTED THAT LEFT AIRSPEED INDICATOR NEVER ROSE ABOVE 0. AVIONICS TROUBLESHOT AND FOUND A ROTTED HOSE TO LEFT PITOT PROBE. REPLACED HOSE AND PRESSURE LEAK CHECK OK.
